# SDR FDEA201407141770

- Difficulty date: July 14, 2014
- Submitted: July 21, 2014
- Operation: Air carrier
- Aircraft: N315FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 48313
- Aircraft time: 57,334 hours, 18,955 cycles
- System (JASC): 5751 · Ailerons
- Part: Rib
- Part number: ARC11775001
- Condition: Damaged
- Location: Rt Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT OTBD AILERON OTBD END OF TE WEDGE X948 DISBONDED & LOOSE.  REMOVED TE CLOSE OUT RIB IAW SRM 51-31-01.  FABRICATED NEW CLOSE OUT RIB ON T14 1079273.  INSTALLED NEW CLOSE OUT RIB IAW SRM 51-35-01.  BROKEN CLOSE OUT RIB CAUSED THE APPEARANCE OF DELAMINATION.  MAJOR REPAIR.
